MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC SPINAL ANES/EPIDURAL CATH KIT: 19 GA.; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC SPINAL ANES/EPIDURAL CATH KIT: 19 GA.; ANESTHESIA CONDUCTION CATHETER
Model Number IPN923979
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.
 
Event or Problem Description
Epidural catheter separated from inner wire coil at the proximal end of catheter where it connects to snaplock adapter.We removed the catheter and replaced with a new catheter.The patient was unharmed but did require this second epidural catheter placement, which unfortunately took multiple attempts.
 
Additional Manufacturer Narrative
Qn#(b)(4).A device history record review was performed on the epidural catheter and snaplock assembly with no relevant findings.Visual inspection could not be performed as no sample was returned for analysis.The customer did provide photos that appear to show an epidural catheter separation.A corrective action is not required at this time as the root cause for this complaint investigation could not be determined based upon the information provided and without the actual sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter and snaplock assembly with no relevant findings.The customer did provide photos that appear to show an epidural catheter separation.However, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.
 
Event or Problem Description

Brand Name
SPINAL ANES/EPIDURAL CATH KIT: 19 GA.
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14684554
Report Number3006425876-2022-00571
Device Sequence Number4818287
Product Code BSO
UDI-Device Identifier10801902207750
UDI-Public10801902207750
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberIPN923979
Device Catalogue NumberASK-05501-USC
Device Lot Number23F21L0034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexFemale